# SDR SWIA201743725

- Difficulty date: August 5, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 38,163 hours, 32,352 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Gouged
- Location: Cargo Door Latch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LATCH MECHANISM HOUSING GOUGED. REMOVED AND REPLACED THE HOUSING IAW SRM. PRESSURE AND OPERATIONAL CHECKED GOOD.
